# SDR MASA2011030702083

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 13,755 hours, 11,317 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Swivel Fitting
- Part number: B030214308
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXT LINE NOT SECURE/FUSEL FITTING.  MX RE-TORQUED CARGO FIRE EXT LINE NO FURTHER DEFECTS NOTED.
